I didn't know what community to post this on since geodon covers so many disorders but I have been on 80MG twice a day for like 4 or 5 years now I think and I have noticed it's giving me very weird dreams every night and at first i just thought it was my mind being overly active then I would talk to others who said it could be my meds and I take geodon for my TS ADD/ADHD and OCD it's been the only med to seem to work with all those disorders so that's wht I have kept taking it for so long so if anyone else is taking this med and has the same weird dreams side affect please let me know
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...